Alert archive / Pennsylvania / Winter Storm Watches in 2016

Winter Storm Watch 2, NWS State College, PA

February 8, 2016Adams County, Lancaster County, York County, Pennsylvania

NWS State College, PA issued this winter storm watch at Feb 8, 2016, 4:34 AM EST for Adams County, Lancaster County, York County, Pennsylvania. It took effect at Feb 9, 2016, 12:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 8, 2016, 4:34 AM EST (09:34 UTC)
In effect from
Feb 9, 2016, 12:00 AM EST
Expired
Feb 8, 2016, 2:21 PM EST
In force
Issued by
NWS State College, PA

Counties Adams County, PA, Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1674 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

590 
WWUS41 KCTP 080934
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 AM EST MON FEB 8 2016

PAZ024-033-082145-
/O.NEW.KCTP.WW.Y.0006.160208T1800Z-160209T0500Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
434 AM EST MON FEB 8 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO MIDNIGHT EST TONIGHT.

* LOCATIONS...LAUREL HIGHLANDS.

* HAZARD TYPES...SNOW.

* SNOW ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES.

* TIMING...SNOW WILL MOVE INTO THE AREA EARLY THIS AFTERNOON 
  AND CONTINUE INTO THE EVENING HOURS.

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS WILL BE LIKELY. THIS
  WILL BE ESPECIALLY THE CASE AFTER SUNSET...AS TEMPERATURES FALL
  BACK BELOW FREEZING.

* WINDS...SOUTHEAST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...IN THE MID 30S THIS AFTERNOON...BUT FALLING 
  INTO THE MID TO UPPER 20S BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ064>066-082145-
/O.NEW.KCTP.WS.A.0002.160209T0500Z-160210T1000Z/
ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...GETTYSBURG...YORK...LANCASTER
434 AM EST MON FEB 8 2016

...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE
TUESDAY NIGHT.

* LOCATIONS...THE SOUTHERN PORTION OF THE LOWER SUSQUEHANNA 
  VALLEY.

* HAZARD TYPES...SNOW.

* ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 8 INCHES WILL BE
  POSSIBLE BY EARLY WEDNESDAY MORNING.

* TIMING...PATCHY LIGHT SNOW WILL MOVE INTO THE AREA TOWARD
  SUNSET. THE SNOW COULD BECOME HEAVY AT TIMES AFTER MIDNIGHT. 

* IMPACTS...SNOW COVERED AND SLIPPERY ROADS WILL BE POSSIBLE AFTER
  MIDNIGHT...AS THE SNOW BECOMES HEAVIER AND TEMPERATURES FALL
  BELOW FREEZING.

* WINDS...NORTH 5 TO 10 MPH.

* TEMPERATURES...IN THE MID 30S EARLY ON...BUT FALLING TO FREEZING
  AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY
TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER
INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO
BE FOUND AT...WEATHER.GOV/STATECOLLEGE.

&&

$$

MARTIN/RXR
1 follow-up statement
326 
WWUS41 KCTP 081921
WSWCTP

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EST MON FEB 8 2016

PAZ064>066-091500-
/O.UPG.KCTP.WS.A.0002.160209T0500Z-160210T1000Z/
/O.NEW.KCTP.WS.W.0002.160209T0500Z-160210T1000Z/
ADAMS-YORK-LANCASTER-
INCLUDING THE CITIES OF...GETTYSBURG...YORK...LANCASTER
221 PM EST MON FEB 8 2016

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 AM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* SNOW ACCUMULATIONS...4 TO 8 INCHES. 

* TIMING...RAIN/SNOW MIX THIS EVENING WILL TRANSITION TO SNOW
  AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY. THE PERIOD OF MOST
  INTENSE SNOW WILL BE DURING THE DAY TUESDAY. 

* IMPACTS...DANGEROUS TRAVEL CONDITIONS ESPECIALLY DURING THE
  TUESDAY PEAK COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE EXTREME CAUTION IF TRAVELING. FOR THE LATEST WEATHER
INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA
WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

&&

$$

PAZ025>028-034>036-056-057-059-063-091500-
/O.EXB.KCTP.WW.Y.0006.160209T0500Z-160210T1000Z/
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-LEBANON-CUMBERLAND-
INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION...
LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG...
CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON...
CARLISLE
221 PM EST MON FEB 8 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
5 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT
TONIGHT TO 5 AM EST WEDNESDAY.

* SNOW ACCUMULATIONS...3 TO 6 INCHES.

* TIMING...RAIN/SNOW MIX THIS EVENING WILL TRANSITION TO SNOW
  AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY. THE PERIOD OF MOST
  INTENSE SNOW WILL BE DURING THE DAY TUESDAY.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ESPECIALLY DURING THE
  TUESDAY PEAK COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$

PAZ024-033-091500-
/O.EXT.KCTP.WW.Y.0006.000000T0000Z-160211T0000Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
221 PM EST MON FEB 8 2016

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* SNOW ACCUMULATIONS...3 TO 6 INCHES THROUGH TUESDAY NIGHT WITH
  LOCALLY HIGHER AMOUNTS ON THE RIDGE TOPS. ADDITIONAL SNOW
  ACCUMULATION OF 1 TO 3 INCHES ON WEDNESDAY. 

* TIMING...LONG-DURATION SNOW EVENT WILL BEGIN LATE THIS AFTERNOON
  AND CONTINUE INTO WEDNESDAY.

* IMPACTS...HAZARDOUS TRAVEL CONDITIONS ESPECIALLY DURING THE
  TUESDAY PEAK COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING.
USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO
TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO.

REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV...
POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET
@NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X.

&&

$$
MS/BG/CE

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this winter storm watch went out at Feb 8, 4:10 AM EST, 24 minutes earlier.

Area forecast discussion, Feb 8, 4:10 AM EST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 AM EST MON FEB 8 2016

.SYNOPSIS...
A SLOW MOVING AND DEEPENING UPPER TROUGH WILL SLIDE SOUTHEAST FROM
THE UPPER GREAT LAKES...TO PENNSYLVANIA EARLY WED. A LONG-
DURATION PERIOD OF SNOW WILL LIKELY RESULT IN A WIDESPREAD LIGHT
TO MODERATE ACCUMULATION FOR MUCH OF CENTRAL PA LATE MONDAY INTO
EARLY WEDNESDAY. LAKE EFFECT AND UPSLOPE SNOW SHOWERS WILL FOLLOW
FROM MID WEEK INTO THE FIRST PART OF THE WEEKEND...WITH ADDITIONAL
ACCUMULATION LIKELY IN THE FAVORED NORTHWEST SNOWBELT AND HIGHER
TERRAIN ALONG THE ALLEGHENIES AND LAURELS. A MUCH COLDER WEATHER
PATTERN IS EXPECTED BY LATER IN THE WEEK WITH A BLAST OF ARCTIC
AIR FOR VALENTINES WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT A LOT GOING ON AS OF 3 AM. LEADING EDGE OF THE SNOW WITH
THE UPPER LVL SYSTEM IS OVER IOWA. HIGH CLDS OVER CENTRAL PA.
MID LVL CLDS OVER THE OH VLY SHOWING SOME COOLING.

THE SQUEEZE PLAY IS ON TODAY ACROSS THE REGION...AS A DEEP
LOW OFF THE COAST MOVES NE...WHILE A SLOW-MOVING AND AMPLIFYING
UPPER TROUGH TAKES ON A NEGATIVE TILT ACROSS THE MID ATLANTIC
REGION LATE TONIGHT.

MADE MINOR ADJUSTMENTS TO THE GRIDS TODAY. TIMING WAS QUITE GOOD.
EXPECT SOME LIGHT SNOW INTO THE WESTERN AREAS BY EARLY TO MID
AFT...AND EASTERN AREAS AFTER DARK.

LOOKS LIKE HIGHEST AMTS LATE TODAY AND EARLY TONIGHT WOULD BE
ACROSS SOMERSET AND CAMBRIA COUNTIES. POSTED AN WINTER WEATHER
ADVISORY FOR THIS AREA.

WHILE THE SNOW COULD START AS RAIN...WET BULB ZERO ELEVATION
CLOSE TO THE SFC PAINTS A SNOW...RATHER THAN RAIN/SNOW MIX IN MOST
PLACES LATER MONDAY AFTERNOON/EVENING...EXCEPT FOR PERHAPS THE
SUSQ VALLEY AT OR BELOW 900 FT MSL.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
IT IS FAIRLY CERTAIN CENTRAL PA WILL EXPERIENCE A PROLONGED
PERIOD OF LIGHT...POSSIBLY MODERATE SNOW /IN ONE OR TWO SLOW
MOVING AND RATHER NARROW FGEN BANDS/ DURING THE MONDAY NIGHT
INTO TUESDAY PERIOD.

AFTER DISCUSSION WITH PHI AND LWX...ALONG WITH NEW WPC
GRAPHICS...HAVE ISSUED WINTER STORM WATCH AFTER 05Z TUE FOR
OUR 3 SE COUNTIES.

A WELL-DEFINED UPPER TROUGH/CIRCULATION TO THE WEST...WILL
GRADUALLY PHASE-IN ADDITIONAL SHORTWAVE ENERGY AS IT DIGS
SOUTHEAST THROUGH THE GREAT LAKES...EVOLVING INTO A CLOSED LOW
WITHIN A BROAD/ANOMALOUS MEAN TROUGH MIGRATING SLOWLY FROM THE
OHIO VALLEY INTO THE NORTHEAST STATES THROUGH MIDWEEK. THE COMPLEX
EVOLUTION/AMPLIFICATION OF THE LARGE SCALE TROUGH CHARACTERIZED BY
SEVERAL EMBEDDED SHORTWAVE DISTURBANCES CONTINUES TO RESULT IN A
COMPLICATED/LOWER CONFIDENCE SNOWFALL FORECAST. THUS HAVE WATCH
IN JUST THE HIGHEST AREA OF EXPECTED SNOWFALL. AGAIN...NOT A LOT
TO WORK WITH...BUT USED THE LOCATION OF INVERTED TROUGH AND TREND
OF MODELS ALONG WITH WPC GRAPHICS AND OTHERS TO KEY ON SMALL AREA
OF HIGHEST CONCERN.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WHAT WE DO KNOW IS THAT A PROLONGED PERIOD OF SNOW IS LIKELY FROM
MONDAY NIGHT THROUGH TUESDAY...FOLLOWED BY A TRANSITION TOWARD A
LAKE EFFECT/UPSLOPE SNOW PATTERN LATER ON WED.

ANOMALOUS WESTERN US RIDGE/EASTERN US TROUGH PATTERN WILL BE IN
PLACE THROUGH MID WEEK. THE GLOBAL ENSEMBLE MEANS GENERALLY KEEP
THIS PATTERN CONFIGURATION INTACT INTO THE WEEKEND BUT AT A
SLIGHTLY DECREASING AMPLITUDE..ESPECIALLY THE WESTERN US RIDGE.

AS THE BROAD UPPER LEVEL CIRCULATION DEPARTS OVER THE NORTHEAST
TOWARD THE END OF THE WEEK...THE GLOBAL MODELS SHOW IT BEING
REPLACED BY A POLAR VORTEX DROPPING SOUTH FROM THE ARCTIC. COLD
AIR WILL BEGIN SPILLING SOUTHWARD FROM CANADA LATER IN THE WEEK
REINFORCED INITIALLY BY A SECONDARY FRONT ON THURSDAY...FOLLOWED
BY A SIGNIFICANT ARCTIC AIR INTRUSION FOR VALENTINE'S WEEKEND.

RESIDUAL SNOWS ASSOCIATED WITH THE UPPER TROUGH ON WED SHOULD
TRANSITION TOWARD LAKE EFFECT/UPSLOPE FOR SEVERAL DAYS THU-SAT
WITH ADDITIONAL ACCUMULATION LKLY OVER THE FAVORED AREAS DOWNWIND
OF LAKE ERIE AND IN THE HIGHER TERRAIN OF THE ALLEGHENIES/LAURELS.

CONFIDENCE IS HIGH IN THE FCST COLD PATTERN WHICH SHOULD PEAK
OVER THE WEEKEND. MAX/MIN TEMPERATURE DEPARTURES OF 20 DEGREES
BELOW CLIMO ARE PROBABLE SAT-SUN. WIDESPREAD SUB ZERO WIND CHILLS
APPEAR LIKELY SATURDAY NIGHT INTO EARLY SUNDAY...WITH PROJECTED
MINIMUM WC VALUES BETWEEN -10 TO -25 DEGREES BELOW ZERO.

&&

.AVIATION /09Z MONDAY THROUGH FRIDAY/...
CENTRAL PENNSYLVANIA MAINLY UNDER THE INFLUENCE OF HIGH
PRESSURE...PROVIDING VFR CONDITIONS ACROSS THE REGION. HIGH
CLOUDS...ASSOCIATED WITH DEEPENING COASTAL LOW...WILL CONTINUE TO
SKIRT THE SOUTHEASTERN AIRFIELDS OF CENTRAL PENNSYLVANIA /KLNS
AND KMDT/.

UPPER LEVEL TROF WILL DROP DOWN OVER THE AREA...SPREADING SNOW
INTO THE AREA LATER MONDAY. EXPECT SNOW INTO WEST BETWEEN 19Z AND
21Z...SPREADING EASTWARD. HAVE KEPT SNOW OUT OF THE FAR EASTERN
ZONES MONDAY THROUGH 00Z...BUT DID INCLUDE VCSH LATE IN THE
PERIOD. EXPECT PRECIPITATION TO BEGIN HERE JUST AROUND 00Z.

THE COMPLEX WEATHER PATTERN WILL RESULT IN WIDESPREAD...BUT MAINLY
LIGHT...SNOW MONDAY NIGHT INTO TUESDAY NIGHT. WHILE THERE MAY BE
BREAKS IN THE SNOW AND SNOW SHOWERS FROM TIME TO TIME...EXPECT
FAIRLY WIDESPREAD SNOW/SNOW SHOWERS OVER MUCH OF THE REGION
THROUGH THE PERIOD.

OUTLOOK...

MON...LIGHT SNOW MOVING IN FROM THE WEST MID/LATE AFTERNOON.
MON NIGHT INTO TUE NIGHT...PERIODS OF LIGHT SNOW. IFR CONDITIONS.
WED...IFR/MVFR IN SHSN WRN AIRSPACE. MVFR-VFR CIGS CENTRAL/EAST.
SFC WIND GUSTS 20+KT FROM 270-300.
THU AND FRIDAY...MVFR IN -SHSN POSSIBLE W MTNS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO MIDNIGHT
EST TONIGHT FOR PAZ024-033.
WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY
NIGHT FOR PAZ064>066.

&&

SYNOPSIS...MARTIN/STEINBUGL
NEAR TERM...FITZGERALD/LAMBERT/MARTIN
SHORT TERM...MARTIN/STEINBUGL
LONG TERM...MARTIN/STEINBUGL
AVIATION...JUNG/LAMBERT
Hazardous weather outlook, Feb 7, 3:30 PM EST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
330 PM EST SUN FEB 7 2016

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-082030-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
330 PM EST SUN FEB 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A WIDESPREAD LIGHT TO MODERATE SNOW ACCUMULATION IS LIKELY MONDAY
INTO WEDNESDAY. CONFIDENCE IS LOW REGARDING EXACT SNOWFALL AMOUNTS
SO PLEASE CONTINUE TO FOLLOW FORECAST UPDATES.

A BLAST OF ARCTIC AIR IS FORECAST TO ARRIVE THIS WEEKEND WITH
SUB-ZERO WIND CHILLS POSSIBLE SATURDAY NIGHT INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 4:34 AM ESTWinter Weather AdvisoryCTPBedford, Blair, Cambria, Clearfield, Cumberland, Dauphin and 10 more4 days
Feb 8, 2:21 PM ESTWinter Storm WarningCTPAdams, Lancaster, York31 hr

Nearby

Winter Storm Watches in Pennsylvania, 2016Every winter storm watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.